# SDR A6WA200640358

- Difficulty date: October 3, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED RIGHT REVERSER UNLOCK MESSAGE IN FLIGHT.  COMPLIED WITH QRH NO YAW OR BUFFETING.  COMPLIED WITH MAINTENANCE ACTION.  REMOVED AND REPLACED RIGHT ENGINE STOW SWITCH AND ADJUSTED PER AMM 78-31-01.  REMOVED EQUIPMENT AND RECOVERED ENGINE PERFORMED FUNCTION CHECK WITH SHOP AIR IAW 78-30-00.  REMOVE FROM MEL.  (M)
